# SDR FDEA201106202350

- Difficulty date: June 20, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516342
- Condition: Dented
- Location: Bs 1030 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF FUSELAGE FRAME HAS A DENT AT BS 1030 ABOVE STR 26R.  CUTOUT DAMAGED AREA AND FABRICATED REPAIR PARTS IAW SRM 51-40-3 FIG 1.   INSTALLED REPAIR PARTS IAW SRM 51-30-2.
